Local Boundedness of Nonautonomous Superposition Operators in BV[0,1]

Piotr Kasprzak , Piotr Maćkowiak

Abstract

The main goal of this paper is to give the answer to one of the main problems of the theory of nonautonomous superposition operators acting in the space of functions of bounded variation in the sense of Jordan. Namely, we prove that if the superposition operator maps the space$BV[0,1]$into itself, then it is automatically locally bounded, provided its generator is a locally bounded function.
Author Piotr Kasprzak - Adam Mickiewicz University (UAM)
Piotr Kasprzak,,
-
, Piotr Maćkowiak (WIiGE / KEM)
Piotr Maćkowiak,,
- Department of Mathematical Economics
Journal seriesBulletin of the Australian Mathematical Society, ISSN 0004-9727, (A 20 pkt)
Issue year2015
Vol92
No2
Pages325-341
Publication size in sheets0.8
Keywords in Englishacting conditions, locally bounded mapping, (nonautonomous) superposition operator, variation in the sense of Jordan
ASJC Classification2600 General Mathematics
DOIDOI:10.1017/S0004972715000593
URL https://www.cambridge.org/core/services/aop-cambridge-core/content/view/7ECCB9805A88092EC5AA2741E19A59A4/S0004972715000593a.pdf/local_boundedness_of_nonautonomous_superposition_operators_in_bv01.pdf
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 23-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 23-12-2019, ArticleFromJournal
Publication indicators WoS Citations = 2; Scopus SNIP (Source Normalised Impact per Paper): 2015 = 0.763; WoS Impact Factor: 2015 = 0.566 (2) - 2015=0.55 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?